MathSciNet Relay Station
MathSciNet bibliographic data
MR3071714 34A08 (34B18)
Torres, F. J. Existence of positive solutions for a boundary value problem of a nonlinear fractional differential equation. Bull. Iranian Math. Soc. 39 (2013), no. 2, 307–323.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement